MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; WRENCH, LONG

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYINTERACTIVE DRIVER; WRENCH, LONG
Catalog Number HT2.7L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), the hand driver became stuck inside of two separate implants, resulting in the implants removal.This complaint is for the tool associated with 3500a 3001617766-2019-00059 and 3001617766-2019-00060.

Brand Name
SIMPLYINTERACTIVE DRIVER
Common Device Name
WRENCH, LONG
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8449996
Report Number3001617766-2019-00096
Device Sequence Number10848873
Product Code NDP
UDI-Device Identifier10841307119876
UDI-Public10841307119876
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 03/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberHT2.7L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR